# SDR FDEA201707212017

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA6062525
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAD STRUCTURAL DAMAGE 4 X 4 AT UPPER AFT CORNER OF EXTERIOR SKIN.   REPAIRED THE DOOR SKIN IAW SRM 52-10-00, FIG 12A.
